# SDR FDKA2008121300311

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 17,888 hours, 16,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6254 IND - EMERGENCY EXIT LOCATOR AND OVERWING IDENTIFIERS OUT ON LT AND RT SIDE OF CABIN.  MX ALLOWED EMERGENCY BATTERIES TO CHARGE.  OPS CHECKED GOOD.
